Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Limiting precision in differential equation solvers

Author: L. F. Shampine
Journal: Math. Comp. 28 (1974), 141-144
MSC: Primary 68A05
Corrigendum: Math. Comp. 28 (1974), 1183.
Corrigendum: Math. Comp. 28 (1974), 1183-1184.
MathSciNet review: 0329308
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Machine dependent limits on the step size and local error tolerance are discussed. By taking them into account codes can be made more robust.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 68A05

Retrieve articles in all journals with MSC: 68A05

Additional Information

PII: S 0025-5718(1974)0329308-8
Keywords: Limiting precision, local error, minimum step size, robust software, roundoff
Article copyright: © Copyright 1974 American Mathematical Society